MathSciNet Relay Station
MathSciNet bibliographic data
MR586721 (82f:17006) 17B10 (22E47)
Rocha-Caridi, Alvany Splitting criteria for ${\germ g}$-modules induced from a parabolic and the Berňsteĭn-Gelʹfand-Gelʹfand resolution of a finite-dimensional, irreducible ${\germ g}$-module. Trans. Amer. Math. Soc. 262 (1980), no. 2, 335–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement